# SDR ASAA2024051849674

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 19,434 hours, 6,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR EXIT SIGN DETACHED. GROUNDED - YES. INSTALLED L1 DOOR EXIT SIGN AS REQUIRED.
